# SDR GRAA9644

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1070T
- Make and model: Doug DC-9-15
- Aircraft serial: 45784
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Loose
- Location: Aft Ramp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C-CHECK AT ROW, MAINTENANCE DISCOVERED THAT THE EMERGENCY LIGHTS ON THE AFT ESCAPE RAMP, HAD THE FORWARD TWO LAMP LENS NOT SECURED.  MAINTENANCE RESECURED THE LENS IAW DC-9 MM 33-53-00.  MAINTENANCE PERFORMED AN OPERATION INSPECTION OF THE EMERGENCY PATH LIGHT SYSTEM.  NO DEFECTS NOTED, OPERATIONAL CHECKED NORMAL.  (M)
